# SDR ASAA2013050594791

- Difficulty date: May 5, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT SIDE BS 986, BL 45 WEB HAS LIGHT CORROSION AROUND FASTENER HOLES.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 53-70-51-1A-1. ORIGINAL MATERIAL THICKNESS IS .1500, REMOVED .0030, .1470 MATERIAL REMAINING IS FOUND TO BE WITHIN LIMITS, APPLIED ALODINE AND PRIMER IAW SRM 51-20-01.  APPLIED CORROSION BLENDOUT MARKING IDENTIFIER IAW AMM 51-05-01-701.
